# SDR HNAA2012010400447

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,747 hours, 74,496 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Condition: Damaged
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED THAT ACFT PITCH CONTROL WAS SLOW TO RESPOND DURING TAKEOFF AND LANDING, MORE EFFORT REQUIRED.  R & R RT ELEVATOR BEARINGS.
